# SDR AALA201709109002

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2139
- Condition: Saturated
- Location: Lt Elevator
- Part time: 59,658 hours, 25,835 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. THERMO IMAGE INDICATES WATER INGRESS ON LEFT HAND ELEVATOR, 20 INCHES FROM INBOARD ELEVATOR END AND 6 INCHES FROM TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11.
